# SDR AALA201801189017

- Difficulty date: January 13, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 14,086 hours, 5,690 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT WINDOW SHADE LT AFT DAMAGED. REMOVED AND REPLACED EMERGENCY WINDOW SHADE LT AFT IAW AMM 25-21-12 .
